RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 4, Pages 639–666 (Mi tvp4590)  

This article is cited in 2 scientific papers (total in 2 papers)

Complete classification of catalytic branching processes

E. Vl. Bulinskaya

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4590

Full text: PDF file (354 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:4, 545–566

Bibliographic databases:

Document Type: Article
Received: 04.05.2014

Citation: E. Vl. Bulinskaya, “Complete classification of catalytic branching processes”, Teor. Veroyatnost. i Primenen., 59:4 (2014), 639–666; Theory Probab. Appl., 59:4 (2015), 545–566

Citation in format AMSBIB
\Bibitem{Bul14}
\by E.~Vl.~Bulinskaya
\paper Complete classification of catalytic branching processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 4
\pages 639--666
\mathnet{http://mi.mathnet.ru/tvp4590}
\crossref{https://doi.org/10.4213/tvp4590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431695}
\elib{http://elibrary.ru/item.asp?id=23780243}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 4
\pages 545--566
\crossref{https://doi.org/10.1137/S0040585X97T987314}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367571000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947774793}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4590
  • https://doi.org/10.4213/tvp4590
  • http://mi.mathnet.ru/eng/tvp/v59/i4/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Bulinskaya, “Strong and weak convergence of the population size in a supercritical catalytic branching process”, Dokl. Math., 92:3 (2015), 714–718  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus
    2. Bulinskaya E.V., “Spread of a Catalytic Branching Random Walk on a Multidimensional Lattice”, Stoch. Process. Their Appl., 128:7 (2018), 2325–2340  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:197
    Full text:26
    References:37
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019